# SDR FDEA201712033331

- Difficulty date: December 3, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 30,103 hours, 16,472 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VST165D
- Part serial: 939
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  667     21-30  9291     03DEC17  MEM  OPEN  U  LOGPAGES:2686339  DURING CLIMBOUT AIRCRAFT FAILED TO PRESSURIZE W/  EITHER AUTO PRESSURE CONTROLLER. LEVELED OFF AT  10,000, CONSULTED QRH, CHECK APU BLEED  SWITCH,  DOOR PAGE, AND PRESSURE OF PACKS, ALL OKAY.  SELECTED MANUAL PRESS AND RAN CABIN DOWN BUT  OUTFLOW VALVES SHOWED CLOSED AND THE VENT OVERBOARD  WAS CLOSED. STILL NO PRESSURE. ATB TO MEM.   REMOVED AND REPLACED OVERBOARD EXTRACT VALVE (75HR)  PER AMM A300-600 21-23-13-04. OPS CHECK GOOD .  PRESSURIZED AIRCRAFT PER A300 AMM 21-31-00-05-0 (2)  FUNCTIONAL TEST GOOD NO LEAKS NOTED.
